Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 104, Number 4

All articles in this issue are freely accessible.

Jordan derivations on semiprime rings
M. Brešar.
Proc. Amer. Math. Soc. 104 (1988), 1003-1006
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929422
A problem of Stallings on the direct square of a free group
Gilbert Baumslag.
Proc. Amer. Math. Soc. 104 (1988), 1007-1009
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931723
On the monodromy group of everywhere tangent lines to the octic surface in $P^{3}$
Harry D’Souza.
Proc. Amer. Math. Soc. 104 (1988), 1010-1013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935106
Sets of disjoint elements in free products of lattice-ordered groups
Wayne B. Powell and Constantine Tsinakis.
Proc. Amer. Math. Soc. 104 (1988), 1014-1020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931736
Note on multiplicity
Daniel Katz.
Proc. Amer. Math. Soc. 104 (1988), 1021-1026
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929434
Finding octonion algebras in associative algebras
John R. Faulkner.
Proc. Amer. Math. Soc. 104 (1988), 1027-1030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931729
A product expansion in $p$-adic and other non-Archimedean fields
Arnold Knopfmacher and John Knopfmacher.
Proc. Amer. Math. Soc. 104 (1988), 1031-1035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929409
Rees algebras and mixed multiplicities
J. K. Verma.
Proc. Amer. Math. Soc. 104 (1988), 1036-1044
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929432
Norms of integrable cusp forms
L. Alayne Parson.
Proc. Amer. Math. Soc. 104 (1988), 1045-1049
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935108
Equivalence of cocycles under an irrational rotation
Larry Baggett and Kathy Merrill.
Proc. Amer. Math. Soc. 104 (1988), 1050-1053
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948146
A real valued homomorphism on algebras of differentiable functions
Juan Arias-de-Reyna.
Proc. Amer. Math. Soc. 104 (1988), 1054-1058
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929406
Remarks on Besov spaces and best polynomial approximation
Z. Ditzian and V. Totik.
Proc. Amer. Math. Soc. 104 (1988), 1059-1066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969047
On $\mathcal{A}$-submodules for reflexive operator algebras
De Guang Han.
Proc. Amer. Math. Soc. 104 (1988), 1067-1070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969048
A remark on angular complex dilatations of quasiconformal mappings
Richard Fehlmann.
Proc. Amer. Math. Soc. 104 (1988), 1071-1077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930251
On a theorem of Hardy and Littlewood
Luis G. Bernal.
Proc. Amer. Math. Soc. 104 (1988), 1078-1080
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931724
A lifting theorem and analytic operator algebras
Takahiko Nakazi.
Proc. Amer. Math. Soc. 104 (1988), 1081-1085
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969049
Functions not vanishing on trivial Gleason parts of Douglas algebras
Pamela Gorkin.
Proc. Amer. Math. Soc. 104 (1988), 1086-1090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969050
Systems of functional-differential equations with asymptotically constant solutions
William F. Trench and Takaŝi Kusano.
Proc. Amer. Math. Soc. 104 (1988), 1091-1097
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938915
A symmetric density property: monotonicity and the approximate symmetric derivative
C. Freiling and D. Rinne.
Proc. Amer. Math. Soc. 104 (1988), 1098-1102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936773
Relation between growth and regularity of solutions of hypoelliptic equations
M. Shafii-Mousavi and Z. Zielezny.
Proc. Amer. Math. Soc. 104 (1988), 1103-1110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929423
Fixed points for discontinuous quasi-monotone maps in $R^{n}$
Shou Chuan Hu.
Proc. Amer. Math. Soc. 104 (1988), 1111-1114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937846
On the Young-Fenchel transform for convex functions
Gerald Beer.
Proc. Amer. Math. Soc. 104 (1988), 1115-1123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937844
Alternating sequences with nonpositive operators
M. A. Akcoglu.
Proc. Amer. Math. Soc. 104 (1988), 1124-1130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943791
Alternating procedures in uniformly smooth Banach spaces
I. Assani.
Proc. Amer. Math. Soc. 104 (1988), 1131-1133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937842
Moment problems for compact sets
J. D. Chandler.
Proc. Amer. Math. Soc. 104 (1988), 1134-1140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942632
Existence of decaying entire solutions of a class of semilinear elliptic equations
Takaŝi Kusano, Ezzat S. Noussair and Charles A. Swanson.
Proc. Amer. Math. Soc. 104 (1988), 1141-1147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929405
A uniqueness theorem of reflectable deformations of a Fuchsian group
Jharna Sengupta.
Proc. Amer. Math. Soc. 104 (1988), 1148-1152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969051
On complementation of vector-valued Hardy spaces
Wolfgang Hensgen.
Proc. Amer. Math. Soc. 104 (1988), 1153-1162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933514
The fixed-point index and the fixed-point theorems of $1$-set-contraction mappings
Guozhen Li.
Proc. Amer. Math. Soc. 104 (1988), 1163-1170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969052
Mixed-norm generalizations of Bergman spaces and duality
Steve Gadbois.
Proc. Amer. Math. Soc. 104 (1988), 1171-1180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948149
Kernels of trace class operators
Chris Brislawn.
Proc. Amer. Math. Soc. 104 (1988), 1181-1190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929421
Radii problems for sections of convex functions
Herb Silverman.
Proc. Amer. Math. Soc. 104 (1988), 1191-1196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942638
Singular foliation $C^{*}$-algebras
Albert Jeu-Liang Sheu.
Proc. Amer. Math. Soc. 104 (1988), 1197-1203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930243
Comparison theorems for eigenvalue problems for $n$th order differential equations
Darrel Hankerson and Allan Peterson.
Proc. Amer. Math. Soc. 104 (1988), 1204-1211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946624
On functions that are trivial cocycles for a set of irrationals
Larry Baggett.
Proc. Amer. Math. Soc. 104 (1988), 1212-1215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948145
An inequality for some nonnormal operators
Takayuki Furuta.
Proc. Amer. Math. Soc. 104 (1988), 1216-1217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969053
Bounded harmonic functions on coverings
Domingo Toledo.
Proc. Amer. Math. Soc. 104 (1988), 1218-1219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946628
PFA implies all automorphisms are trivial
Saharon Shelah and Juris Steprāns.
Proc. Amer. Math. Soc. 104 (1988), 1220-1225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935111
Weakly normal filters and the closed unbounded filter on $P_{𝜅}𝜆$
Yoshihiro Abe.
Proc. Amer. Math. Soc. 104 (1988), 1226-1234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935101
Is there a point of $𝜔^{*}$ that sees all others?
Neil Hindman.
Proc. Amer. Math. Soc. 104 (1988), 1235-1238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931732
Mathias forcing which does not add dominating reals
R. Michael Canjar.
Proc. Amer. Math. Soc. 104 (1988), 1239-1248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969054
Inequalities for $𝛼$-optimal partitioning of a measurable space
Jerzy Legut.
Proc. Amer. Math. Soc. 104 (1988), 1249-1251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969055
A new characterization of trees
L. E. Ward.
Proc. Amer. Math. Soc. 104 (1988), 1252-1255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969056
A characterization of maximal connected spaces and maximal arcwise connected spaces
Bradd Clark and Victor Schneider.
Proc. Amer. Math. Soc. 104 (1988), 1256-1260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969057
Some remarks on the Pompeiu problem for groups
David Scott and Alladi Sitaram.
Proc. Amer. Math. Soc. 104 (1988), 1261-1266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931747
An example of nonhomotopic solutions to the Dirichlet problem for harmonic maps in two dimensions
Luc Oswald and George Paulik.
Proc. Amer. Math. Soc. 104 (1988), 1267-1270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931745
Cofinal families of compacta in separable metric spaces
Fons van Engelen.
Proc. Amer. Math. Soc. 104 (1988), 1271-1273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969060
Some cardinality properties of a hyperspace with the locally finite topology
A. Bella.
Proc. Amer. Math. Soc. 104 (1988), 1274-1278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969059
An area theorem for a one-dimensional semidirect extension of homogeneous groups
Ewa Damek.
Proc. Amer. Math. Soc. 104 (1988), 1279-1283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969058
The Lefschetz number of self-maps of Lie groups
Hai Bao Duan.
Proc. Amer. Math. Soc. 104 (1988), 1284-1286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935107
On stability of endomorphisms
Hiroshi Ikeda.
Proc. Amer. Math. Soc. 104 (1988), 1287-1290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 941323
The $H$-deviation of a lift
Frank Williams.
Proc. Amer. Math. Soc. 104 (1988), 1291-1295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931748
Products and remote points: examples and counterexamples
A. Dow and T. J. Peters.
Proc. Amer. Math. Soc. 104 (1988), 1296-1304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969061
A remark on inherent differentiability
Michael H. Freedman and Zheng-Xu He.
Proc. Amer. Math. Soc. 104 (1988), 1305-1310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937012
Semiconfluent maps and continua containing no $n$-ods
Eldon J. Vought.
Proc. Amer. Math. Soc. 104 (1988), 1311-1314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929435
The existence of $K(𝜋, 1)4$-manifolds which are rational homology $4$-spheres
Feng Luo.
Proc. Amer. Math. Soc. 104 (1988), 1315-1321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969062
An irreducible not admissible Banach representation of $SL(2,R)$
Wolfgang Soergel.
Proc. Amer. Math. Soc. 104 (1988), 1322-1324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949881
Nonhomogeneity of certain Baire sets in $𝛽X$
Salvador García-Ferreira.
Proc. Amer. Math. Soc. 104 (1988), 1325-1326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953741